# SDR SWIA971452

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Lt Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NORMAL HYDRAULIC OIL LEVEL ON GROUND, BUT RIGHT AFTER TAKEOFF LOW PRESSURE LIGHT CAME ON FOLLOWED BY LOW OIL LEVEL AND MAIN PUMP LOW PRESSURE LIGHTS CAME ON.  TRIED TO BALANCE RIGHT SYSTEM OIL WITH LEFT BUT IT WOULD ONLY MAINTAIN FOR 30 SECONDS.  RETURNED TO SLC.  REPLACED CHAFED HYDRAULIC PRESSURE LINE FROM LEFT ENGINE DRIVEN PUMP TO HYDRAULIC PACK.  OPS AND LEAK CHECKS GOOD.
